Pacific Journal of Mathematics

Bicontactual regular maps.

Stephen E. Wilson

Article information

Pacific J. Math., Volume 120, Number 2 (1985), 437-451.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 05C10: Planar graphs; geometric and topological aspects of graph theory [See also 57M15, 57M25]
Secondary: 05C25: Graphs and abstract algebra (groups, rings, fields, etc.) [See also 20F65]


Wilson, Stephen E. Bicontactual regular maps. Pacific J. Math. 120 (1985), no. 2, 437--451.

Export citation


  • [1] H. S. M. Coxeter and W. O. J. Moser, Generators and Relations for Discrete Groups, Berlin-New York, 1972, Springer-Verlag.
  • [2] Dietmar Garbe, Uber die regularen Zerlegungen geschlossenerorientierbaren Flachen, J. Reine, Angw. Math., 237 (1969), 39-55.
  • [3] A. S. Grek, Regularpoyhedra of the simplest hyperbolic types, Invanov. Gos. Ped. Inst. Ucen. Zap., 34 (1963), 27-30, (Russian).
  • [4] Stephen E. Wilson, New techniques for the construction of regular maps, Doctoral Dissertation, University of Washington, Seattle, WA.
  • [5] Stephen E. Wilson, Riemann surfaces over regular maps, Canad. J. Math., XXX, No. 4 (August 1978), 763-782.
  • [6] Stephen E. Wilson, Operators over regular maps, Pacific J. Math., 81, No. 2, (1979), 559-568.